# SDR DALA2021051702736

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 77,807 hours, 24,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 RT 3 DOOR GIRT BAR NEEDS ADJUSTMENT. CORRECTIVE ACTION: FOUND FWD PAW WILL NOT RE ENGAGE WHEN DISARMED. RE SECURED FWD PAW ALL OPS NML. B757 AMM 25-66. (7326754)
